2 doctors weighed in:
Stomach bug, side effects of prilosec; anything worrisome?
2 doctors weighed in

Dr. Charles Cattano
Internal Medicine - Gastroenterology
1 doctor agrees
In brief: Headache, diarrhea
If you're referring to headache and diarrhea, these are both very common Prilosec side effects that should resolve once the drug is discontinued.
Many other acid blockers in the ppi class share these side effects. Worrisome symptoms however, unrelated to Prilosec but that mimic a "stomach bug" would include: bleeding, weight loss, persistent vomiting, signs of gut obstruction. See doc if concerned.

In brief: Headache, diarrhea
If you're referring to headache and diarrhea, these are both very common Prilosec side effects that should resolve once the drug is discontinued.
Many other acid blockers in the ppi class share these side effects. Worrisome symptoms however, unrelated to Prilosec but that mimic a "stomach bug" would include: bleeding, weight loss, persistent vomiting, signs of gut obstruction. See doc if concerned.
Dr. Charles Cattano
Dr. Charles Cattano
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors